Translator Disclaimer
June 2009 A characterization of finite prehomogeneous vector spaces of $D_4$-type under various scalar restrictions
Tomohiro Kamiyoshi
Tsukuba J. Math. 33(1): 57-78 (June 2009). DOI: 10.21099/tkbjm/1251833207

Abstract

In the present paper, we give conditions to have only finitely many orbits for prehomogeneous vector spaces of $D_4$-type. This paper completes the classification of finite prehomogeneous vector spaces of type $(G \times SL_n, \rho \otimes \Lambda_1)$ with $n \geq 2$. We consider everything over the complex number field $\mathbb{C}$.

Citation

Download Citation

Tomohiro Kamiyoshi. "A characterization of finite prehomogeneous vector spaces of $D_4$-type under various scalar restrictions." Tsukuba J. Math. 33 (1) 57 - 78, June 2009. https://doi.org/10.21099/tkbjm/1251833207

Information

Published: June 2009
First available in Project Euclid: 1 September 2009

zbMATH: 1190.20037
MathSciNet: MR2553838
Digital Object Identifier: 10.21099/tkbjm/1251833207

Rights: Copyright © 2009 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.33 • No. 1 • June 2009
Back to Top